Alert archive / Nebraska / High Wind Warnings in 2005
High Wind Warning 1, NWS Hastings, NE
NWS Hastings, NE issued this high wind warning at Nov 15, 2005, 4:23 AM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Nov 15, 2005, 6:00 AM CST. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 4:23 AM CST (10:23 UTC)
- In effect from
- Nov 15, 2005, 6:00 AM CST
- Expired
- Nov 15, 2005, 2:04 PM CST
- In force
- 8 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 11:35 AM CST | SNOW 1 | Geneva, NE | VISIBILITIES NEAR ZERO. NUMEROUS JACK-KNIFED TRUCKS AND SPINOUTS. |
| Nov 15, 11:50 AM CST | SNOW 0 | York, NE | VISIBILITIES NEAR ZERO WITH NUMEROUS VEHICLE SPINOUTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1883 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 151023 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 423 AM CST TUE NOV 15 2005 KSZ005-006-017-018-NEZ041-048-049-062>064-075-076-085-151830- /O.CAN.KGID.WI.Y.0003.000000T0000Z-051115T1200Z/ /O.UPG.KGID.HW.A.0001.051115T1200Z-051116T0000Z/ /O.NEW.KGID.HW.W.0001.051115T1400Z-051116T0400Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-NANCE-MERRICK-POLK-HALL-HAMILTON- YORK-ADAMS-CLAY-WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...PLAINVILLE...STOCKTON...OSBORNE...DOWNS... FULLERTON...GENOA...CENTRAL CITY...STROMSBURG...OSCEOLA... SHELBY...POLK...GRAND ISLAND...AURORA...YORK...HASTINGS... SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD...RED CLOUD... BLUE HILL...BLADEN 423 AM CST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST THIS EVENING. VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH EARLY THIS MORNING...WILL INTENSIFY TO 35 TO 45 MPH BY LATE MORNING...WITH GUSTS UP TO 60 MPH POSSIBLE. THESE INTENSE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ039-040-046-047-060-061-072>074-082>084-151830- /O.CAN.KGID.WI.Y.0003.000000T0000Z-051115T1200Z/ /O.UPG.KGID.HW.A.0001.051115T1200Z-051116T0000Z/ /O.NEW.KGID.HW.W.0001.051115T1200Z-051116T0400Z/ VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON-BUFFALO-GOSPER-PHELPS- KEARNEY-FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...ORD...SPALDING...SCOTIA...WOLBACH... LOUP CITY...LITCHFIELD...ST. PAUL...LEXINGTON...COZAD... GOTHENBURG...KEARNEY...ELWOOD...HOLDREGE...MINDEN...CAMBRIDGE... ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS...FRANKLIN... CAMPBELL...HILDRETH 423 AM CST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING UNTIL 10 PM CST THIS EVENING. VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH EARLY THIS MORNING...WILL INTENSIFY TO 35 TO 45 MPH BY LATE MORNING...WITH GUSTS UP TO 60 MPH POSSIBLE. THESE INTENSE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ KSZ007-019-NEZ077-086-087-151830- /O.UPG.KGID.HW.A.0001.051115T1400Z-051116T0000Z/ /O.NEW.KGID.HW.W.0001.051115T1400Z-051116T0400Z/ JEWELL-MITCHELL-FILLMORE-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...BELOIT... GENEVA...EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER 423 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH EARLY THIS MORNING...WILL INTENSIFY TO 35 TO 45 MPH BY LATE MORNING...WITH GUSTS UP TO 60 MPH POSSIBLE. THESE INTENSE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ KB
2 follow-up statements
000 WWUS73 KGID 151640 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1040 AM CST TUE NOV 15 2005 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 160045- /O.CON.KGID.HW.W.0001.000000T0000Z-051116T0400Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 1040 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. NORTHWEST WINDS OF 30 TO 45 MPH ARE EXPECTED TODAY WITH GUSTS UP TO 60 MPH POSSIBLE. THESE INTENSE WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HEINLEIN
000 WWUS73 KGID 152004 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 204 PM CST TUE NOV 15 2005 ...STRONG WINDS CONTINUE INTO EARLY EVENING... .SURFACE LOW PRESSURE OVER THE MISSOURI VALLEY WILL CONTINUE TO TRACK NORTHEAST EAST. STRONG NORTHWEST WINDS ON THE BACK SIDE OF THIS SURFACE LOW WILL CONTINUE INTO THE EARLY EVENING. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 160100- /O.CAN.KGID.HW.W.0001.000000T0000Z-051116T0400Z/ /O.NEW.KGID.WI.Y.0004.051115T2004Z-051116T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 204 PM CST TUE NOV 15 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG NORTHWEST WINDS WILL PERSIST THROUGH THE EARLY EVENING AS SUSTAINED WINDS OF 3O TO 39 MPH ARE EXPECTED. THESE WINDS WILL DIMINISH TO BETWEEN 10 AND 25 MPH BY MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this high wind warning went out at Nov 14, 9:08 PM CST, 7 hours 15 minutes earlier.
Area forecast discussion, Nov 14, 9:08 PM CST, 7 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED HEADLINE CODING
NATIONAL WEATHER SERVICE HASTINGS NE
908 PM CST MON NOV 14 2005
.DISCUSSION...
MAIN ISSUES TONIGHT STILL SURROUND WIND AND POTENTIAL SNOW
ACCUMULATIONS. WINDS ARE STARTING TO CRANK UP ACROSS PARTS OF THE
STATE WITH THE KANW OBSERVATION SHOWING 30 MPH WINDS AT 0230Z. THE
LATEST 00Z NAM CONTINUES TO DRIVE THE FRONT QUICKLY ACROSS THE CWA
TONIGHT WITH AT LEAST A PERIOD OF STRONG WINDS LIKELY.
THE SNOWFALL FORECAST CONTINUES TO BE PROBLEMATIC WITH THE
00Z NAM FORECAST SOUNDINGS FROM ACROSS THE AREA STILL INDICATING A
CHANGE TO SNOW TAKING PLACE...MAINLY AFTER MIDNIGHT. STRONG
FRONTOGENETICAL FORCING IN THE 700-600 MB LAYER SUGGESTS THAT WE
COULD GET A QUICK SHOT OF MODERATE TO HEAVY SNOW AS THE COLD AIR
ARRIVES AND DYNAMIC COOLING TAKES PLACE. WHAT IT ALL BOILS DOWN TO
IS THAT THE GOING FORECAST APPEARS REASONABLE AND WILL GENERALLY
NOT CHANGE IT TOO MUCH...THOUGH CONFIDENCE IN HOW MUCH SNOW COULD
ACCUMULATE IS STILL NOT VERY HIGH DUE TO THE WARM SURFACE
CONDITIONS.
&&
.PREV DISCUSSION... (ISSUED 329 PM CST MON NOV 14 2005)
SHORT TERM...TONIGHT THROUGH 12Z THURSDAY. TWO MAIN CONCERNS FOR
THIS FORECAST PERIOD...A CHANCE FOR SNOW/RAIN AND WIND IN THE NEXT
24 HOURS.
AN UPPER LOW PRESSURE SYSTEM MOVES INTO THE AREA TONIGHT AS A
SURFACE LOW DEVELOPS TO THE SOUTH OF THE FORECAST AREA. A COLD
FRONT MOVES THROUGH THE FORECAST AREA DURING THE NIGHT. WITH THIS
FRONT THERE WILL BE SIGNIFICANT WINDS. WINDS AT 850MB ARE EXPECTED
TO BE 50 TO 60 KTS WITH LAPSE RATES FROM 850 TO 900MB OF AROUND 9
DEGREES C SHOULD ALLOW THE WINDS TO MIX DOWN TO THE SURFACE. EXPECT
THAT WINDS WILL BE 25 TO 35 MPH AS THE FRONT MOVES THROUGH...WITH
GUSTS TO AROUND 40 MPH TONIGHT.
THE NEXT ISSUE WILL BE PRECIPITATION. THERE IS ENOUGH MOISTURE
WITH THIS SYSTEM THAT PRECIPITATION IS EXPECTED OVERNIGHT AND
INTO TUESDAY. THE NEXT QUESTION WILL BE WHETHER IT WILL BE RAIN OR
SNOW. TEMPERATURES AT 850MB FALL BELOW ZERO DURING THE NIGHT AS
WELL AS THICKNESSES THAT WOULD ALLOW A CHANGE OVER TO SNOW. MODEL
SOUNDINGS INDICATE A SHORT PERIOD OF RAIN SHOWERS THAT QUICKLY
CHANGE OVER TO SNOW. SNOWFALL AMOUNTS ARE A LITTLE QUESTIONABLE.
WITH THE GROUND BEING WARM AND THE SURFACE WET FROM THE RAIN...THE
SNOW WILL MELT FAIRLY RAPIDLY. SOME COULD STICK AROUND IF IT CAME
FAST ENOUGH. BETWEEN THE SNOW POTENTIAL OF UP TO 2 INCHES IN THE
SOUTHEAST PART OF THE FORECAST AREA...AND WINDS OVER 25 MPH...HAVE
LAUNCHED A WINTER WEATHER ADVISORY FOR THE FAR SOUTHEAST PART OF
THE FORECAST AREA. THE REMAINDER OF THE AREA WILL HAVE A WIND
ADVISORY FOR TONIGHT.
THE WIND WILL CONTINUE TO BE STRONG DURING THE DAY TUESDAY BUT THE
SNOW WILL COME TO AN END. DUE TO THE UNCERTAINTY OF THE STRENGTH
OF THE WINDS AND AMOUNTS OF PRECIPITATION DURING THE DAY TOMORROW
HAVE KEPT THE HIGH WIND WATCH.
ONCE THIS SYSTEM EXITS THE REGION...WINDS WILL SLOWLY DIMINISH
TUESDAY EVENING AND SKIES WILL CLEAR OUT. TUESDAY NIGHT WILL BE A
COOL NIGHT AND THE COOLER WEATHER WILL CONTINUE WEDNESDAY AND
WEDNESDAY NIGHT.
LONG TERM...THURSDAY THROUGH SUNDAY...BIGGEST CHALLENGE WILL BE
TEMPERATURES. LEFT THIS PERIOD DRY AS THERE APPEARS TO BE A
CONTINUED LACK OF MOISTURE AS SEVERAL SHORT WAVES TRAVERSE ACROSS
THE CWA FROM THE NORTHWEST. SHORT WAVE WILL MOVE THROUGH THURSDAY
AFTERNOON AND EVENING. BEST MOISTURE WILL BE TO THE NORTH AND
NORTHEAST...BUT STILL EVEN IN THE NORTHEASTERN IT APPEARS TO BE
LACKING TO PRODUCE APPRECIABLE PRECIPITATION.
AS FAR AS TEMPERATURES ARE CONCERNED...BELIEVE THAT THE GOING
FORECAST WAS TOO WARM FOR MAX HIGHS WITH THE AMOUNT OF COLD AIR
ABOVE. SPECIFICALLY FOR THURSDAY WE COULD HAVE ENOUGH CLOUDS IN THE
NORTHEAST TO REALLY KEEP TEMPERATURES DOWN INTO THE LOWER 40S FOR
HIGHS. WE WILL BE UNDER THE INFLUENCE OF UPPER LEVEL TROUGHING UNTIL
SUNDAY WHEN WE FINALLY START TO HAVE UPPER LEVEL RIDGING AND IN
TURN...A WARMING TREND. ECMWF SEEMS TO BE THE MODEL OF CHOICE AS FAR
AS CONSISTENCY AND HOW BELIEVABLE IT IS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
.NE...WIND ADVISORY FROM 10 PM TONIGHT UNTIL 6 AM TUESDAY FOR
NEZ039>041-046>049-060>064-072>076-082>085.
HIGH WIND WATCH FOR THE ENTIRE GID NEBRASKA CWA MUCH OF TUESDAY
INTO TUESDAY AFTERNOON.
WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 8 AM CST
TUESDAY FOR NEZ077-086-087.
.
.KS...WIND ADVISORY IN EFFECT FROM 10 PM TONIGHT UNTIL 6 AM TUESDAY
FOR KSZ005-006-017-018.
WINTER WEATHER ADVISORY FROM 2 AM TUESDAY UNTIL 8 AM TUESDAY
FOR KSZ007-019.
HIGH WIND WATCH FOR THE ENTIRE GID KS CWA FOR MUCH OF
TUESDAY INTO TUESDAY AFTERNOON.
&&
JCB/HEINLEIN/KINGHazardous weather outlook, Nov 14, 5:24 PM CST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 524 PM CST MON NOV 14 2005 KSZ005-006-017-018-NEZ039>041-046>049-060>064-072>076-082>085- 151200- PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER- 524 PM CST MON NOV 14 2005 ...VERY WINDY CONDITIONS WILL DEVELOP TOWARDS MIDNIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH...ARE EXPECTED TO DEVELOP TOWARDS MIDNIGHT AS A STRONG COLD FRONT MOVES ACROSS THE OUTLOOK AREA. SNOW WILL ALSO BEGIN ONCE THE FRONT PASSES. THE COMBINATION OF THE STRONG WINDS AND SNOW MAY AT TIMES REDUCE VISIBILITIES TO LESS THAN ONE MILE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY STRONG NORTHWEST WINDS WILL CONTINUE ON TUESDAY. WIND SPEEDS OF 30 TO 40 MPH ARE EXPECTED WITH GUSTS TO 60 MPH POSSIBLE...ESPECIALLY DURING THE LATE MORNING AND AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ007-019-NEZ077-086-087-151200- JEWELL-MITCHELL-FILLMORE-NUCKOLLS-THAYER- 524 PM CST MON NOV 14 2005 ...VERY WINDY CONDITIONS EXPECTED LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PART OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH ARE EXPECTED AS A STRONG COLD FRONT MOVES ACROSS THE OUTLOOK AREA LATE TONIGHT. SNOW WILL ALSO BEGIN TO FALL ONCE THE FRONT PASSES WITH ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE BY LATE TONIGHT. THE COMBINATION OF THE SNOW AND STRONG WINDS MAY AT TIMES REDUCE VISIBILITIES TO ONE HALF MILE OR LESS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SNOW WILL END TUESDAY MORNING...HOWEVER VERY STRONG WINDS WILL CONTINUE THROUGHOUT THE DAY. WIND SPEEDS OF 30 TO 40 MPH ARE EXPECTED WITH GUSTS TO 60 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KING
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 2:04 PM CST | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 5 hr |
Nearby
High Wind Warnings in Nebraska, 2005High Wind Warnings in Kansas, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.